# SDR DALA2017051203819

- Difficulty date: April 20, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Make and model: Boeing 757*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146N6603261
- Part serial: 00537
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED DAMAGED EXTERNAL SKIN AT 3 LOCATIONS, REPAIRED STOP FITTING AND FWD FRAME GUSSET, RESTORED LEVELING COMPOUND, REFERENCE CMM 53-35-14 DAL REV 22.
